# SDR ABXA20250618131

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 117,019 hours, 34,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: BN217957
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RH SUPERNUMERARY SEAT SMOKE GOGGLES HEADBAND HAS NO ELASTICITY.  DEFERRED THE RH SUPERNUMERARY SEAT PER MEL 25-25-3.  PLACARD INSTALLED, MX PROCEDURE C/W MBCB 10/16/2025.  SEAT MUST NOT BE OCCUPIED. L/P: 38866-47/2.  REMOVED AND REPLACED RH SUPERNUMERARY SEAT SMOKE GOGGLES IAW AMM 25-64-00.  THIS CLEARS DI 63376.  PLACARD REMOVED. AIRCRAFT RETURNED TO SERVICE.
